advertisement
Question
Posted by: Fluffy | 2004/10/19

Triphasil

Hi Dr, I was recommended to take Triphasil 2-3 months before I got married. I did this and I am married now for 6 months. Since starting Triphasil, I have gained excessive weight. I am not happy with this at all. Nothing has changed in my eating patterns. The weight just piled on. The sister at the Chemist where I get the pills from does not want me to be on anything else. I feel terribly uncomfortable with the way I look now. What can you suggest/recommend?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I suggest you stop the triphasil and look for other pills or methods. There is a wide range and the gynae would tell you more. See one.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement